# SDR SWAA2012100108154

- Difficulty date: September 26, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 66,344 hours, 56,052 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Condition: Broken
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER LUG BROKEN.  REMOVED AND REPLACED NR 4 GROUND SPOILER PER AMM.
